# SDR SWAA2013080918991

- Difficulty date: June 28, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,701 hours, 61,326 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER SKIN CORRODED AT BS 380, BETWEEN STRINGER 28L TO STRINGER 28R.   R&R SKIN IAW SRM & DRAWING.
